Welcome to EPrints UTCC

Bunge, R.C. and Chantasartrassmee, A. and ElZanati, S.I. and Eynden, C.V. (2013) On cyclic decompositions of complete graphs into tripartite graphs. Journal of Graph Theory, 72 (1). pp. 90-111.


Download (154kB) | Preview


We introduce two new labelings for tripartite graphs and show that if a graph G with n edges admits either of these labelings, then there exists a cyclic Gdecomposition of K 2nx+1 for every positive integer x. We also show that if G is the union of two vertextdisjoint cycles of odd length, other than C 3∪C 3, then G admits one of these labelings.

Item Type: Article
Uncontrolled Keywords: cyclic graph decompositions; labelings of tripartite graphs
Subjects: Science and Technology > Food Science and Technology
Divisions: Research Center > Research Support Office
Depositing User: Miss Niramol Sudkhanung
Date Deposited: 22 Jun 2016 07:55
Last Modified: 22 Jun 2016 07:55
URI: http://eprints.utcc.ac.th/id/eprint/5695

Actions (login required)

View Item View Item